MathSciNet Relay Station
MathSciNet bibliographic data
MR1021217 58F11 (58F18 58F21)
Franks, John; Misiurewicz, Michał Rotation sets of toral flows. Proc. Amer. Math. Soc. 109 (1990), no. 1, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement